# SDR SWAA2015110545772

- Difficulty date: October 30, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 35,093 hours, 20,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A0060
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT BS 540, RBL 44.  R & R INTERCOSTAL IAW SRM & DWG.
